Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Treating dysfunctional uterine bleeding - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I am 27 years old and have pretty consistant periods. In fact, if they are off or delayed it is only be a few days which is pretty normal. They are also pretty short too begin about 3 - 4 days or so. It is common for me to completely stop and start up again a day later during this time. My last partner was over two months ago and I have gotten periods since. I have been sick lately, first with some form of intestional flu that lasted for a week so I had to go to the hospital. I was sick the next week, better for a few days and now I have some type of cold. I had my period the week before this and it ended last Saturday ( a week ago ). Yesterday I began spotting and it is a brown/black not red. It is not really heavy, but I have also been getting some cramps with it.The last five days I have been wearing a nicotene patch as I have started to try and quit smoking. I have cheated a few times and have been having about a cigarette a day but will only take a drag and two and then put it out, then relight it. Today when I pulled the patch off I have a pretty painful rash in the area so i have not put one on since. I am mostly concerned with the spotting however, and am wondering what could of caused this? Is the nicotene patch somehow contributing to it? I have tried to use them before and never had this problem.
Doctor :   Hi,
Doctor :   Dr xxxx here
User :   Hello Dr xxxxxx
Doctor :   please give me sometime to read your query
Doctor :   No nicotine patch is not responsible for it
User :   What possibilities could it be?
Doctor :   i consider DUB being the cause
User :   What is DUB?
Doctor :   sometimes it do present like this
User :   Is that serious?
Doctor :   not at al, it is seen in stress periods commonly
User :   Okay, so it should just stop soon?
Doctor :   Ya, depends on the stress and food
User :   Okay, so what should I do to make it go away? Or if it continues how long should I wait before trying to go into seeing someone?
Doctor :   I suggest you to observe for three more months if it doesnt subside then visit a gyneclologist
User :   3 months? i mean.. like I"ll be bleeding constantly for three months?
Doctor :   no,
User :   I just don't know what this is sorry
Doctor :   it may stop in another 5 to 7 days
Doctor :   if it does then see next three consecutive periods and then visit the specialist
User :   okay..
User :   thank you
Doctor :   is there anything i can help you with ?
User :   no i mean if that's what you think it is then that's all
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor